Keytruda - How long after an infusion will the side effects last?
Question posted by Smarsh01 on 14 May 2016
Last updated on 18 August 2017 by NARJAR
I have been on Keytruda for about 8 months and fatigue is ongoing as stated in another response. I receive an infusion every 3 weeks. Also have ongoing joint pain. But there is positive progress and that is the good news.
My first answer to this group; I just joined.
I've been on Keytruda almost 2 years now. Some of the side effects, like fatigue, are ongoing for me. Others, like hypersensitivity to smells, come and go. Certain rashes and skin conditions (akin to shingles) took almost 18 months to hit, but went away then after a couple of months. Maybe you have some that are specific to you and could get a discussion going.
- Keytruda uses and safety info
- Keytruda information for Healthcare Professionals (includes dosage details)
- Side effects of Keytruda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.